# SDR SWAA2013030613351

- Difficulty date: February 22, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 35,543 hours, 24,069 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 3925812U2
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN OVERWING CENTER SECTION, RBL 45 SEAT TRACK SUPPORT FITTING CRACKED AT FS 737.  REMOVED AND REPLACED SEAT TRACK IAW SRM AND AMM.
